My son was on Keppra, (750mg 2X day) his doctor changed him to KeppraXR same dosag because he was having more seizures. Since he has been on Keppra XR, still seizures and constant jerking movements in hands and very unsteady when standing. Not getting enough sleep @ night. Took him to ER last night, increase dosage to 2000mg per day. His hands jerk from about 11am to about 7pm or 8pm, then he has a seizure. Sleeps about a hour & half. Have anyone had these problems taking Keppra XR?
A complete history about his seizures and medical examination are very important in determining the accurate cause of your son’s problems. The common side effects of Keppra XR are sleepiness, dizziness, weakness etc.Very rarely few people may experience aggression, agitation, anxiety on this drug. There may be problems with muscle coordination while on this drug. Your son seems to be in a very difficult situation. I will advise you to consult his neurologist. He may need tapering of this drug and may be an alternative drug for his condition. I do hope you find this information useful.
Take care and best luck!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.